Hydromagnetic flow in a rotating channel with oscillatory pressure gradient and suction

M.M. Rahman , M. Shah Alam

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)17-27
Number of pages11
JournalGANIT: Journal of Bangladesh Mathematical Society
Volume25
Publication statusPublished - 2005

Cite this

Hydromagnetic flow in a rotating channel with oscillatory pressure gradient and suction. / Rahman , M.M.; Alam, M. Shah.

In: GANIT: Journal of Bangladesh Mathematical Society, Vol. 25, 2005, p. 17-27.

Research output: Contribution to journalArticle

@article{035cb2a5d3674504b1a7a83daf4019c5,
title = "Hydromagnetic flow in a rotating channel with oscillatory pressure gradient and suction",
author = "M.M. Rahman and Alam, {M. Shah}",
year = "2005",
language = "English",
volume = "25",
pages = "17--27",
journal = "GANIT: Journal of Bangladesh Mathematical Society",
issn = "2224-5111",

}

TY - JOUR

T1 - Hydromagnetic flow in a rotating channel with oscillatory pressure gradient and suction

AU - Rahman , M.M.

AU - Alam, M. Shah

PY - 2005

Y1 - 2005

M3 - Article

VL - 25

SP - 17

EP - 27

JO - GANIT: Journal of Bangladesh Mathematical Society

JF - GANIT: Journal of Bangladesh Mathematical Society

SN - 2224-5111

ER -